Vol. 6, No. 2, 1956

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 288: 1
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the spectra of linked operators

Charles John August Halberg, Jr. and Angus E. Taylor

Vol. 6 (1956), No. 2, 283–290
Mathematical Subject Classification
Primary: 46.1X
Milestones
Received: 1 February 1955
Published: 1 June 1956
Authors
Charles John August Halberg, Jr.
Angus E. Taylor